MAUDE Adverse Event Report: COVIDIEN TRAY,FOLEY,16FR,5CC ULTRAMER LATEX CAT; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

COVIDIEN TRAY,FOLEY,16FR,5CC ULTRAMER LATEX CAT; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number 6165LL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there was a disconnection issue with 6165ll.The event occurred before patient use.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported there was a disconnection issue with the product.The event occurred prior to patient use.The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Thirty-one drainage bags were returned for evaluation in original packaging.Visual inspection confirmed the report of disconnection for twenty five (25) of the returned products as the sampling port adapter and the upper/top vent were seen detached.The adapters were observed without traces, marks or solvent residues.A trend analysis performed for the reported lot number and product issue did not identify any related adverse trends.An investigation was performed with a multifunctional team and concluded that most likely root cause of the confirmed product issue was due to a lack of solvent in the assembly adapter.The following actions have been completed and/or implemented in response to this confirmed product failure as it related to the manufacturing/production process: product containment, a manufacturing quality alert, increased visual inspection protocols and a notification to appropriate personnel for awareness.The maintenance team performed a review of the operation and cleaning of the solvent dispenser and a component of the dispenser was replaced.In addition, as a preventive action, production work instructions have been updated to include the verification of solvent level.We will continue monitoring this product and failure for any adverse trends that require immediate attention.

Brand Name
TRAY,FOLEY,16FR,5CC ULTRAMER LATEX CAT
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12309774
Report Number9612030-2021-03025
Device Sequence Number20048682
Product Code FCN
UDI-Device Identifier10884521015555
UDI-Public10884521015555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6165LL
Device Catalogue Number6165LL
Device Lot Number2108205464
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date10/04/2021
Patient Sequence Number1